BibTeX record journals/soco/WangLML09

download as .bib file

@article{DBLP:journals/soco/WangLML09,
  author    = {Zhengxia Wang and
               Xiaofeng Liao and
               Jiali Mao and
               Guodong Liu},
  title     = {Robust stability of stochastic genetic regulatory networks with discrete
               and distributed delays},
  journal   = {Soft Comput.},
  volume    = {13},
  number    = {12},
  pages     = {1199--1208},
  year      = {2009},
  url       = {https://doi.org/10.1007/s00500-009-0417-1},
  doi       = {10.1007/s00500-009-0417-1},
  timestamp = {Sat, 20 May 2017 00:25:38 +0200},
  biburl    = {https://dblp.org/rec/journals/soco/WangLML09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics